# SDR FDEA201102240712

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 1386 TO STN 1390, RBL 45 HAS SEAT FITTING DAMAGE TO CROWN AND CHANNEL.  R & R IAW SRM   51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
